# SDR CALA0300421

- Difficulty date: July 28, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 51,518 hours, 28,173 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT LOWER AFT END OF KEEL BEAM ANGLE HOLES ELONGATED FROM PANEL HARDWARE. INSTALLED REPAIR STRAPS AND FILLERS IAW ECRA 5311-01160.
